# SDR AALA991415

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 820-831
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT SIDE OF AC BAY ABOVE HEAT EXCHANGER SKIN IS CORRODED AT STATIONS 824 LBL 32, 826 LBL 44, 827 LBL 35 AND 826 LBL 32.  REMOVED CORROSION, INSTALLED DOUBLER AND TRIPLER PER SRM 57-30-3.  (M)
